I Don't Know What To Do With Myself.

Discussion in 'Rants, Musings and Ideas' started by jakesaysrelax, Aug 11, 2012.

  1. jakesaysrelax

    jakesaysrelax Member

    I haven't felt like this in so long I can't remember how to deal with it.
    I've been on meds for a few weeks now. Zoloft and BuSpar.
    They were working good. I was feeling a little better, my anxiety wasn't as bad, days seemed a little brighter ya know.

    The last three days on the other hand have been so horrible.
    I have that sickening,deep, I literally dont know what to do with myself feeling.
    The horrible part is that I can't explain it to anyone who hasn't felt it themselves.

    All I want are some pain meds or to take some more xanax. But I think thats what causing this spiral. I've been steadily popping pills for the last week or so.
    If the pills are whats causing it, maybe benzos,zoloft, and buspar don't mix.

    I don't want to go tell my mom about this. I was trying to do something really extreme that she would notice and I would have to spell it out for her.
    I've tried hinting that I've been taking all kinds of pills. Last night was one of the worst nights and I tried so hard to cut into my wrists but it hurts too much for me.
    I thought if I could cut deep enough they would obviously leave a noticeable gash. Instead all I have are skin deep scratches that itch really bad.

    I think I might call around for some more pills, go buy another bottle of cough syrup or just keep taking the clonidine pills I got a while back. If I take enough of them they put me to sleep.

    I fucking hate my family and everyone around me right now.
    I feel so bad but for some reason Im stuck and not able to tell anyone. I can hardly speak to myself right now.

    I'm almost numb because theres nothing else I can feel besides this horrible heavy dark bad ball in my stomach and I want it out and I want to feel better and I want to enjoy my life for once.

    My mom says I have to take a shower and go to the bank to cash my check. I'm going to but a bottle of robitussin and chug it down the second I get back home.
    Maybe I'll cut or something.

    I'm sorry if any of this comes of as me being an attention *****. I just have no where else to put all of this right now. I'm sorry.
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    You need to call your doctor go to hospital you can be doing damage to your organs if you are taking too many pill and mixing them you will feel sick Go and get help ok just call your doctor everything be kept confidential and get help now